Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 26, NWS Tulsa, OK

April 3, 2014Adair County, Cherokee County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 5:08 PM CDT for Adair County, Cherokee County, Muskogee County, Oklahoma. It was in force for 52 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 5:08 PM CDT (22:08 UTC)
Expired
Apr 3, 2014, 6:00 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Adair County, OK, Cherokee County, OK, Muskogee County, OK

The radar

The Tulsa radar (KINX), 54 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:08 PM CDTHAIL 1Muskogee, OKCOVERING GROUND
Apr 3, 5:11 PM CDTHAIL 1.25Muskogee, OK
Apr 3, 5:15 PM CDTHAIL 2Muskogee, OKIN GRANDVIEW
Apr 3, 5:16 PM CDTHAIL 1Fort Gibson, OK
Apr 3, 5:24 PM CDTHAIL 1.75Muskogee, OK
Apr 3, 5:30 PM CDTHAIL 1.5Muskogee, OKCHANDLER ROAD AND YORK STREET.
Apr 3, 5:30 PM CDTHAIL 2.5Muskogee, OKSOCIAL MEDIA REPORT WITH PICTURE.
Apr 3, 5:56 PM CDTHAIL 1Tahlequah, OKHAIL COVERING GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WUUS54 KTSA 032208
SVRTSA
OKC001-021-101-032300-
/O.NEW.KTSA.SV.W.0026.140403T2208Z-140403T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 600 PM CDT

* AT 507 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HULBERT TO 5 MILES NORTHWEST OF KEEFETON...AND
  MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...TAHLEQUAH...BRAGGS...
  SCRAPER...PUMPKIN CENTER...ELDON...PROCTOR...COOKSON AND CHEROKEE
  LANDING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3565 9492 3561 9556 3582 9535 3581 9527
      3587 9523 3590 9528 3607 9511 3616 9457
TIME...MOT...LOC 2208Z 251DEG 34KT 3593 9507 3565 9541

HAIL...1.00IN
WIND...70MPH

$$
2 follow-up statements
863 
WWUS54 KTSA 032216
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT THU APR 3 2014

OKC001-021-101-032300-
/O.CON.KTSA.SV.W.0026.000000T0000Z-140403T2300Z/
CHEROKEE OK-MUSKOGEE OK-ADAIR OK-
516 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ADAIR...NORTHEASTERN MUSKOGEE AND CHEROKEE COUNTIES UNTIL 600 PM
CDT...

AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAHLEQUAH TO MUSKOGEE...AND MOVING NORTHEAST AT 55
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BRAGGS...SCRAPER...PUMPKIN
  CENTER...TAHLEQUAH...COOKSON...CHEROKEE LANDING STATE PARK...ELDON
  AND PROCTOR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3565 9492 3561 9556 3582 9535 3581 9527
      3587 9523 3590 9528 3607 9511 3616 9457
TIME...MOT...LOC 2216Z 240DEG 47KT 3600 9494 3572 9528

HAIL...1.75IN
WIND...70MPH

$$
333 
WWUS54 KTSA 032231
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT THU APR 3 2014

OKC001-021-101-032300-
/O.CON.KTSA.SV.W.0026.000000T0000Z-140403T2300Z/
CHEROKEE OK-MUSKOGEE OK-ADAIR OK-
531 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ADAIR...NORTHEASTERN MUSKOGEE AND CHEROKEE COUNTIES UNTIL 600 PM
CDT...

AT 529 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PROCTOR TO FORT GIBSON...AND MOVING NORTHEAST AT 40
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...COOKSON...CHEROKEE LANDING
  STATE PARK...ELDON AND PROCTOR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3616 9457 3565 9492 3561 9556 3581 9527
      3585 9523 3587 9523 3610 9492
TIME...MOT...LOC 2231Z 240DEG 34KT 3604 9474 3576 9519

HAIL...1.75IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:53 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 3, 2:53 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT THU APR 3 2014

.DISCUSSION...
TEMPERATURES IN THE LOWER/MID 80S HAS ERODED ANY CAP THAT
EXISTED...WITH CONVECTION CURRENTLY DEVELOPING ALONG ADVANCING COLD
FRONT ACROSS NE OK. SBCAPES RUNNING AROUND 3000-4000 J/KG AND
EFFECTIVE BULK SHEAR OF 40-50KTS ARE HIGHLY SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS A
TORNADO OR TWO POSSIBLE. LOCAL MODELS BRING THIS ACTIVITY INTO NW
AROUND 22-23Z...BUT WILL NEED TO KEEP AN EYE ON POSSIBLE WARM
SECTOR STORMS ACROSS SE OK AS WELL DEVELOPMENT ALONG THE COLD FRONT
EARLY THIS EVENING AS IT ENTERS SE OK. SEVERE WEATHER THREAT WILL
COME TO AN END BY LATE EVENING AS THE COLD FRONT FINALLY SURGES
THROUGH THE REGION.

DRIER AND COOLER WEATHER FOR FRIDAY INTO SATURDAY AS A RIDGE OF SFC
HIGH PRESSURE MOVES OVERHEAD. A LIGHT FREEZE IS POSSIBLE SATURDAY
MORNING IN PARTS OF NW AR...WITH LOW TEMPS FALLING JUST BELOW 32F.

NEXT UPPER SYSTEM IS PROGGED TO MOVE INTO THE REGION LATE IN THE
WEEKEND...WITH PRECIPITATION CHANCES INCREASING LATER SUNDAY INTO
SUNDAY NIGHT. HAVE INCREASED POPS SOME...ESPECIALLY OVER THE SRN
HALF OF THE AREA. WILL MAINTAIN THE MENTION OF ISOLATED STORMS FOR
SE OK/WCNTRL AR...ALTHOUGH LOW-LEVEL MOISTURE RETURN WILL BE
MARGINAL GIVEN THE LINGERING RIDGING CONDITIONS ALONG THE GULF.
PERSISTENT NWLY UPPER FLOW WILL KEEP THE COOL WEATHER GOING INTO
EARLY NEXT WEEK...WITH WARMER WEATHER RETURNING BY WEDNESDAY AS
SOUTH WINDS KICK BACK IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   39  61  38  65 /  10   0   0  10
FSM   46  64  38  66 /  80   0   0  10
MLC   44  61  37  66 /  50   0   0  10
BVO   38  61  32  65 /  10   0   0  10
FYV   43  56  31  61 /  80   0   0  10
BYV   44  57  33  61 /  80   0   0  10
MKO   42  60  37  65 /  50   0   0  10
MIO   40  57  34  64 /  60   0   0  10
F10   42  60  37  65 /  10   0   0  10
HHW   47  67  39  66 /  70   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM THURSDAY FOR OKZ064-OKZ065-OKZ066-
     OKZ071-OKZ073.

AR...NONE.
&&

SHORT TERM...05
LONG TERM....18
Hazardous weather outlook, Apr 3, 1:28 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT THU APR 3 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
130 PM CDT THU APR 3 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.
	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON OR EARLY EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...WEST OF HIGHWAY 75 IN EASTERN OKLAHOMA.
	ONSET...MID TO LATE AFTERNOON.

DISCUSSION...
A DRY LINE AND COLD FRONT WILL SWEEP THROUGH EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING. THIS WILL
IGNITE THUNDERSTORMS DURING THE AFTERNOON. MOIST AIR AHEAD
OF THE FRONT WILL CONTRIBUTE TO INSTABILITY IN EXCESS OF
2000 JOULES/PER KG. STRONG WIND FIELDS WILL CONTRIBUTE TO
SIGNIFICANT SHEAR AND THE LIKELIHOOD OF ROTATING STORM CELLS
AND THE POTENTIAL FOR TORNADOES. THE HIGHEST LIKELIHOOD WILL
BE FAR EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.

THUNDERSTORMS RISK WILL DIMINISH BY LATE EVENING.

WINDY CONDITIONS AND VERY DRY AIR BEHIND THE DRY LINE WILL
YIELD AN ELEVATED FIRE THREAT PRIMARILY WEST OF HIGHWAY 75
IN EASTERN OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO FRIDAY
WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH WILL
MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS ON
SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST
OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING
SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
MONITOR THE LATEST FORECASTS AS DETAILS AND POTENTIAL IMPACTS
CONTINUE TO BE REFINED THROUGHOUT THE DAY. A REVIEW OF SEVERE
WEATHER SAFETY AND ACTION PLANS IS RECOMMENDED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 3, 4:46 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU APR 3 2014

OKZ065-066-071-032215-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
446 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
BRYANT...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELEETKA...HENRYETTA...BRYANT...
DEWAR...HOFFMAN...GRAYSON...SCHULTER AND PIERCE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3532 9620 3560 9588 3543 9566 3526 9598
      3529 9599 3528 9617
TIME...MOT...LOC 2146Z 231DEG 37KT 3537 9600
Local storm report, Apr 3, 4:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             1 E KANSAS              36.21N 94.78W
04/03/2014  E0.75 INCH       DELAWARE           OK   TRAINED SPOTTER

&&

JDS
Local storm report, Apr 3, 4:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             1 E KANSAS              36.21N 94.78W
04/03/2014  E0.75 INCH       DELAWARE           OK   STORM CHASER

&&

SFP
Local storm report, Apr 3, 5:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             2 WNW MUSKOGEE          35.76N 95.40W
04/03/2014  E0.88 INCH       MUSKOGEE           OK   TRAINED SPOTTER

&&

JDS
Local storm report, Apr 3, 5:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             2 WNW MUSKOGEE          35.76N 95.40W
04/03/2014  E0.88 INCH       MUSKOGEE           OK   STORM CHASER

&&

SFP
Local storm report, Apr 3, 5:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     HULBERT                 35.93N 95.14W
04/03/2014  E70 MPH          CHEROKEE           OK   BROADCAST MEDIA

            60 TO 70 MPH WINDS AND PEA SIZE HAIL.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:06 PM CDTSevere Thunderstorm WarningTSAOsage24 min
Apr 2, 10:07 PM CDTFire Weather WatchTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more5 hr
Apr 3, 3:29 AM CDTRed Flag WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg12 hr
Apr 3, 7:29 AM CDTSpecial Weather StatementTSALatimer46 min
Apr 3, 7:52 AM CDTSpecial Weather StatementTSALatimer53 min
Apr 3, 8:00 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore45 min
Apr 3, 8:48 AM CDTSpecial Weather StatementTSASequoyah27 min
Apr 3, 8:58 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 9:00 AM CDTSevere Thunderstorm WarningTSALeFlore45 min
Apr 3, 9:03 AM CDTSevere Thunderstorm WarningTSASequoyah42 min
Apr 3, 10:01 AM CDTSpecial Weather StatementTSAChoctaw29 min
Apr 3, 10:31 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Apr 3, 12:13 PM CDTSpecial Weather StatementTSAChoctaw32 min
Apr 3, 1:13 PM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 2:06 PM CDTSpecial Weather StatementTSATulsa24 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner60 min
Apr 3, 2:25 PM CDTSpecial Weather StatementTSACraig, Ottawa35 min
Apr 3, 2:35 PM CDTSpecial Weather StatementTSAOkmulgee25 min
Apr 3, 2:47 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner43 min
Apr 3, 2:55 PM CDTSpecial Weather StatementTSAOttawa50 min
Apr 3, 3:22 PM CDTSpecial Weather StatementTSAOkmulgee23 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes42 min
Apr 3, 3:35 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Apr 3, 3:47 PM CDTSpecial Weather StatementTSAOkmulgee28 min
Apr 3, 3:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Apr 3, 4:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes63 min
Apr 3, 4:16 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner59 min
Apr 3, 4:46 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 3, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee39 min
Apr 3, 5:29 PM CDTSevere Thunderstorm WarningTSAMcIntosh46 min
Apr 3, 5:36 PM CDTSevere Thunderstorm WarningTSAAdair39 min
Apr 3, 5:49 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee41 min
Apr 3, 6:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee45 min
Apr 3, 6:30 PM CDTSevere Thunderstorm WarningTSAAdair45 min
Apr 3, 6:37 PM CDTSpecial Weather StatementTSAMcIntosh23 min
Apr 3, 6:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee50 min
Apr 3, 6:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.